Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Incidence relations in unicoherent spaces


Author: A. H. Stone
Journal: Trans. Amer. Math. Soc. 65 (1949), 427-447
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0030743-8
MathSciNet review: 0030743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, Sur les multiplicités cantoriennes et le théorème de Phragmén-Brouwer généralisé, C. R. Acad. Sci. Paris vol. 183 (1926) pp. 722-724.
  • [2] P. Alexandroff and H. Hopf, Topologie I, Berlin, 1935.
  • [3] R. E. Basye, Simply connected sets, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 341-356. MR 1501814
  • [4] K. Borsuk, Quelques théorèmes sur les ensembles unicohérents, Fund. Math. vol. 17 (1931) pp. 171-209.
  • [5] -, Über die Abbildungen der metrischen kompacten Räume auf die Kreislinie, Fund. Math. vol. 20 (1933) pp. 224-231.
  • [6] -, Über den Lusternik-Schnirelmannsche Begriff der Kategorie, Fund. Math. vol. 26 (1936) pp. 123-136.
  • [7] E. Čech, Sur les continus Péaniens unicohérents, Fund. Math. vol. 20 (1933) pp. 232-243.
  • [8] S. Eilenberg, Transformations continues en circonférence et la topologie du plan, Fund. Math. vol. 26 (1936) pp. 61-112.
  • [9] -, Sur les espaces multicohérents I, Fund. Math. vol. 27 (1936) pp. 153-190.
  • [10] S. Eilenberg and E. W. Miller, Zero-dimensional families of sets, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 921-923. MR 0005332 (3:138f)
  • [11] P. Erdös and A. H. Stone, On the structure of linear graphs, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 1087-1091. MR 0018807 (8:333b)
  • [12] D. W. Hall and A. D. Wallace, Some invariants under monotone transformations, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 294-295. MR 1563969
  • [13] B. Knaster, Ein Zerlegungssatz über unikohärente Kontinua, Verhandlungen International Mathematische Kongress, Zurich, 1932 (2) p. 193.
  • [14] B. Knaster and C. Kuratowski, Sur les ensembles connexes, Fund. Math. vol. 2 (1921) pp. 206-255.
  • [15] C. Kuratowski, Sur les continus de Jordan et le théorème de M. Brouwer, Fund. Math. vol. 8 (1926) pp. 137-150.
  • [16] -, Une charactérisation topologique de la surface de la sphère, Fund. Math. vol. 13 (1929) pp. 307-318.
  • [17] R. L. Moore, Foundations of point-set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 0150722 (27:709)
  • [18] -, Concerning upper semi-continuous collections of continua which do not separate a given continuum, Proc. Nat. Acad. Sci. U. S. A. vol. 10 (1924) pp. 356-360.
  • [19] -, Concerning intersecting continua, Proc. Nat. Acad. Sci. U. S. A. vol. 28 (1942) pp. 544-550. MR 0007481 (4:146a)
  • [20] M. H. A. Newman, Elements of the topology of plane sets of points, Cambridge University Press, 1939. MR 0044820 (13:483a)
  • [21] B. Pospíšil, Trois notes sur les espaces abstraits, Publications de la Faculté des Sciences de l'Université Masaryk, No. 249, Brno, 1937.
  • [22] M. Rueff, Über die Unikohärenz $ n$-dimensionaler Polyeder, Comment. Math. Helv. vol. 7 (1934) pp. 14-23. MR 1509497
  • [23] A. H. Stone, Parcompactness and product spaces, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 977-982. MR 0026802 (10:204c)
  • [24] S. Straszewicz, Über die Zerschneidung der Ebene durch abgeschlossene Mengen, Fund. Math. vol. 7 (1925) pp. 159-187.
  • [25] A. D. Wallace, Separation spaces, Ann. of Math. vol. 42 (1941) pp. 687-697. MR 0004756 (3:57a)
  • [26] -, A characterization of unicoherence, Bull. Amer. Math. Soc. Abstract 48-11-345.
  • [27] G. T. Whyburn, A junction property of locally connected sets, Bull. Amer. Math. Soc. Abstract 37-9-309.
  • [28] -, Semi-closed sets and collections, Duke Math. J. vol. 2 (1936) pp. 685-690. MR 1545959
  • [29] -, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942.
  • [30] R. L. Wilder, A property which characterizes continuous curves, Proc. Nat. Acad. Sci. U. S. A. vol. 11 (1925) pp. 725-728.
  • [31] W. A. Wilson, On the Phragmén-Brouwer theorem, Bull. Amer. Math. Soc. vol. 36 (1930) pp.111-114. MR 1561900
  • [33] G. S. Young, The introduction of local connectivity by change of topology, Amer. J. Math. vol. 68 (1946) pp. 479-494. MR 0016663 (8:49c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0030743-8
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society